# SDR SWAA961246

- Difficulty date: November 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N621SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BOARDING, PASSENGER KICKED FLOOR TRACK LIGHTING COVER AND ASSOCIATED WIRING LOOSE, DISABLING 10 WHITE LIGHTS.  REPLACED COVER, REPAIRED WIRES AND REPLACED BATTERY PACK PER BOEING M/M.
